# SDR AALA200810015

- Difficulty date: October 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES IN SKIN AFT OF AFT CARGO DOOR MEASURING 8 INCHS BY 1.25 INCHES.  INSTALLED EXTERNAL FUSELAGE DOUBLER AND FILLER PER SRM 53-05, FIG 80.
